Optimal orthogonal designs in two blocks for Darroch and Waller’s quadratic mixture model in three and four components
No abstract is available for this item.
Volume (Year): LXI (2003)
Issue (Month): 3 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- L. Y. Chan, 1999. "Optimal orthogonal block designs for a quadratic mixture model for three components," Journal of Applied Statistics, Taylor & Francis Journals, vol. 26(1), pages 19-34.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:030306. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)The email address of this maintainer does not seem to be valid anymore. Please ask Alessio Farcomeni to update the entry or send us the correct email address
If references are entirely missing, you can add them using this form.